| Model Number |
CONSOLE PLUS |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Event or Problem Description
Livanova deutschland received report of an essenz hlm cockpit showing the error message: arterial clamp defective error 1200.The event occurred during procedure.There was no patient injury.